# SDR CALA2019082001378

- Difficulty date: August 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 36,040 hours, 12,374 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horisontal Stab
- Part time: 36,040 hours, 12,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STABILIZER RIB 92.7, VERTICAL STIFFNERS NR 2 AND 3 CRACKED 1 INCH ABOVE LOWER FLANGE. SKIN WAS CUT TO OBTAIN ACCESS TO REPAIR VERITCAL STIFFNERS, SKIN CUT OUT REPAIRED PER SRM 55-10-01 REPAIR 11 TABLE 204 INCORPORATING PREVIOUS REPAIR ON LP 9626841. NEW DOUBLER LOCATION: STA 88 TO 111, 7 TO 43 INCHES AFT OF FRONT SPAR. STIFFNERS REPAIRED PER SRM 55-10-09 REPAIR 4 .
